MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM EMG - ENDOTRACHEAL TUBE - TRIVANTAGE; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM EMG - ENDOTRACHEAL TUBE - TRIVANTAGE; STIMULATOR, NERVE
Model Number 8229738
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that nerve monitoring endotracheal tube was not working properly.Probe did not detect nerve.There was no harm reported except for patient inconvenience, patient was safe.
 
Additional Manufacturer Narrative
H3: product analysis found that the cuff inflates and deflates with no issue or leakage.Visually, there was no damage or anomalies in the construction of the device that would have resulted in the reported event.The biological contaminants were cleaned off the emg contacts prior to electrical testing.Electrically, the resistance of the tube electrodes from end to end shall be less than 200 ohms, and the actual measurements were; red 12 ohms, red [w/white band] 11 ohms, blue 19 ohms, and blue [w/white band] 14 ohms.There were no shorts between circuits or intermittent behavior while manipulating the circuits.When viewed under magnification, there were no cracks in the electrode contacts.H6: fdm b17 and fdr c20 no longer apply.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM EMG - ENDOTRACHEAL TUBE - TRIVANTAGE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key11025924
Report Number1045254-2020-00629
Device Sequence Number13647579
Product Code ETN
UDI-Device Identifier00643169782655
UDI-Public00643169782655
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2024
Device Model Number8229738
Device Catalogue Number8229738
Device Lot Number0219270695
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1